# SDR 06FDEA1611

- Difficulty date: April 26, 2006
- Submitted: April 27, 2006
- Operation: Air carrier
- Aircraft: N468FE
- Make and model: Boeing 727-200
- Aircraft serial: 21452
- Aircraft time: 49,405 hours, 34,789 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1050-1070
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LOWER CARGO COMPARTMENT EXTERIOR SKIN SURFACE IS DAMAGED BETWEEN STA 1050 TO STA 1070, STR 25R.  REMOVED DAMAGE PARTS IAW SRM 53-30-3, FABRICATED REPAIR PARTS IAW SRM 53-30-2 FIG 4 AND INSTALLED DOUBLER REPAIR PARTS IAW SRM 51-30-2 AND SRM 53-30-3 FIG 3 AND REPAIR IS CLASSIFED AS MAJOR PER FEDEX GMM 6-2-100.
